MathSciNet Relay Station
MathSciNet bibliographic data
MR1701092 (2000f:20090) 20K25 (20-04)
Teske, Edlyn The Pohlig-Hellman method generalized for group structure computation. J. Symbolic Comput. 27 (1999), no. 6, 521–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement